# SDR YENA201901090021

- Difficulty date: January 9, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 42,574 hours, 14,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2191. BOS-TPA. AIRCRAFT WAS FOUND WITH CORROSION DAMAGE AT THE LAVATORY VENT LOCATED IN THE REAR FUSELAGE BETWEEN FR 69-70 AND STR 31R-32R. THE AIRCRAFT WAS FERRIED TO LHT IN BQN WHERE THE DAMAGE WAS EVALUATED AGAINST THE REF /4/ SRM AND FOUND TO BE OUT OF LIMITS, DUE TO THE EXTENT OF THE DAMAGE REQUIRING A LARGER CUTOUT THAN ALLOWED IN THIS SRM. THEREFORE, LHT CONTACTED FOR REPAIR DISPOSITION. PROVIDED THE REF/3/ TD WHICH INSTRUCTS THE DAMAGE TO BE REPAIRED PER THE REF /4/ WITH THE DEVIATION OF THE EXTENDED CUTOUT ONE FASTENER ROW IN THE DOWN DIRECTION. LHT PERFORMED THE REPAIR PER THE INSTRUCTIONS IN THE REF /3/ TD AND THIS PERMANENT REPAIR IS APPROVED PER REF /2/ RDAS. THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EO AND COMPLIES WITH REF/2/ RDAS WITHOUT DEVIATION; THIS PERMANENT CATEGORY A REPAIR HAS BEEN APPROVED VIA REF /2/ RDAS AND IS CLASSIFIED AS MAJOR.
